# SDR UIEA2018080201606

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,557 hours, 16,525 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW EICAS MSG ON TOUCHDOWN. ACCOMPLISHED FIM 30-41 TASK 802 STEP A, NO DEFECTS FOUND OK FOR SERVICE.
